# SDR C2XA01CL183

- Difficulty date: August 5, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 21180100009
- Part serial: 169
- Condition: Noisy
- Part time: 7,689 hours, 5,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#4119 THE CREW REPORTED THEY HEARD A "BANG" NOISE DURING GEAR RETRACTION.THE SOUND WA S COMING FROM THE NOSE AREA.MAINTENANCE INSPECTED AND REPLACED THE LEFT NOSE GEAR DOOR ACTUATOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
